# SDR DALA2023010400053

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -YC1 LOCATED FR73 TO FR74 AT AFT GALLEY AREA.   REPLACED FLOOR BEAM -YC1 LOC. BTW FR73 TO FR74 IN PASSENGER CABIN AS PER A330 SRM 51-42-11, A330 SRM 51-72-11.
